This Antibiotic Will RUIN You!

You might want to know about this class of antibiotics that is known as “Fluoroquinolones”. There is a woman whose name is Amy Moser, she took a single round of Cipro back in 2010, and from that moment on her life was not the same, and that is the main reason for her to start writing, still hoping that her story will be heard and someone will help. She wants to show the world what damage these drugs have caused her.

She wrote that from that single round of antibiotics in 2010, she had a multiple and spontaneous ligament and tendon ruptures, a widespread arthritis and spinal degeneration. We are talking about surgeries and a few joint dislocations, and she had surgeries on her spine and the largest joints in her body. She’s been through 20 surgeries since then.

But how can we stay away from these drugs, what are they? They are called Avalox, Levaquin, Cipro, and if you can notice the endings of the names are “ox”, “oxacin” and “quin”. The FDA has warned everybody about the use of these drugs, because there can be done some damage that cannot be reversed, but there must be some more serious cautions and warnings, because there are still some people who haven’t heart about this case and are still using them.

Doctors say that these drugs were made for a last option, when every other option and alternative is turned down or ineffective. For example if have UTI and you are allergic to penicillin at the same time, the doctors would still have an alternative and something to give you. But we all know how easy it is to write a script.

They were made to be the last alternative because even the doctors and experts were aware of the damage they can cause. They are damaging our mitochondrial repair cells of our DNA (the healing cells in our body). So, taking these drugs will kill those cells that are meant to heal you and help you to recover any damaged tissue or cells in your body. These drugs can easily go through the blood-brain barrier and may case depression, suicidal thoughts and psychiatric events.

And the worst part about these drugs is that the damage they are doing is cumulative, in other words, the more you consume them the more they will damage your body. And this is not only happening to certain people, to EVERYONE! People who are consuming these drugs are always changing in their cartilage, their blood flow to the tendon and the ligaments in their body. It depends on a person’s DNA, but everyone has a unique one, so everybody has a different breaking point. Which means somebody might die after a single pill, in theory.

Amy fell on her fourth round of Fluoroquinolone, somebody falls after a pill, and someone is going for the 25th round and is still functioning normally, but they will break, and that is for sure. The breaking point might not always be physical, sometimes it can be psychotic. But once the damage is done, it is too late and there isn’t any cure for that or an alternative that can help you. No specialist or treatment can help you.

Amy begs for help and for her story to be heard, take that case as an example, don’t do the same mistake, and feel thankful for that Amy shared her story with us!

Source: dailyorganicrecipes.com

Comments